# SDR DALA2024041104293

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 INOP EPSU EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN 11 WL (1 EA). CORRECTIVE ACTION: REPLACED ESPU 11WL AS PER A320 FAM AMM 33-51-38-000-001-A AND AS PER A320 FAM AMM 33-51-38-400-001-A. (0285992)
